# SDR HAEA20190614001

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N176TW
- Make and model: Beech E-90
- Aircraft serial: 76
- Aircraft time: 11,424 hours, 10,715 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM KGVT THE CREW HEARD A NOISE FROM THE RH WING AREA, NOT SURE WHAT IT WAS THEY LEFT THE GEAR DOWN AND LOCKED AND PERFORMED A FLY BY THE TOWER AND DETERMINUED THE RH M/L/G PISTON/AXLE ASSEMBLY WAS MISSING. THE AIRCRAFT WAS FLOWN TO KAFW WHERE THE CREWED PERFORMED AN EMERGENCY LANDING.
